Diversification for general copula dependence
Stan Alink,
Matthias Löwe and
Mario V. Wüthrich
Statistica Neerlandica, 2007, vol. 61, issue 4, 446-465
Abstract:
We generalize the extreme value analysis for Archimedean copulas (see Alink, Löwe and Wüthrich, 2003) to the non‐Archimedean case: Assume we have d≥2 exchangeable and continuously distributed risks X1,…,Xd. Under appropriate assumptions there is a constant qd such that, for all large u, we have . The constant qd describes the asymptotic dependence structure. Typically, qd will depend on more aspects of this dependence structure than the well‐known tail dependence coefficient.
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9574.2007.00370.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:stanee:v:61:y:2007:i:4:p:446-465
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0039-0402
Access Statistics for this article
Statistica Neerlandica is currently edited by Miroslav Ristic, Marijtje van Duijn and Nan van Geloven
More articles in Statistica Neerlandica from Netherlands Society for Statistics and Operations Research
Bibliographic data for series maintained by Wiley Content Delivery ().